Thanks for the link. I have signed the petition to help other ladies who may need this drug.
Sue - thanks for asking. I hadn't got back and updated things on here as it's all been a bit busy what with treatment and of course Christmas. I had an MRI to see if my liver was suitable to have resection but unfortunately, rather than one rogue lesion, it showed up some other tiny ones that the CT hadn't picked up (I think under 2mm a CT won't show them). Therefore it didn't make sense to have an operation with all this going on so I started kadcyla about 10 days before Christmas. I must admit I struggled for a bit with SE's notably nausea which I was hoping I wouldnt get on about day 5 - up to then I had felt OK, if a little bit 'off' which is how I felt when I started Capecitabine a few years back. I will make sure I have some anti sickness prescribed to take home next time around although I did actually have a few from ages ago which I took when I needed to and they helped. Tiredness was not too bad especially as I was dashing around getting the last few food bits in time for Christmas, next time I hope I can rest a bit more if needed. So we will see how things go and fingers crossed it does it's job, I expect I will have a scan after 4 or so cycles.
Good luck to everyone on this drug, let's hope it stays on the list for all those who need it - or gets put back on if it's removed as Pertuzamab did.
copy and paste this rather long address into your browser:
Oh dear Carolyn....how sad for all these ladies! Perhaps we should start a petition! Or maybe a march to Downing st?
when the weather improvesxx
Ah, no not rude at all.....am on my fourth chemotherapy, which seems to be working well....it does dry my eyes out ( but have dry eyes anyway, due to fuch's dystrophy) I do find the optrex helpful, it refreshes the eyes. i also buy very expensive drops to hydrate them. But its best to check before using stuff, just in case.
I have liver and spinal mets.
best wishes for your treatment.
love and hugs,
Hi there..pop into a pharmacy and see the pharmacist...I get very dry eyes on Eribulin, and often wash out my eyes with optrex eye wash, it seems to help.
as you are on Kadycla I would just check with the pharm...inBoots I find they are excellent( not the girls behind the counter)
love and hugs, Moijan💚💚💚
Good luck for today Helen. Hope you are not too tired after the treatment, or recover as quickly as possible if you're. take care, catch you soon. Xx
Hi Katie - glad you also are feeling Ok after your first Kadcyla and hope you don't have any side effects creeping up on you!
This is still a treatment I could start - even this week if the MRI results show I need it- so I will keep an eye on how everyone is doing!
i know, it is a real shock when this hits you. Hope it helps to realise there are a lot of us who have been around a long time and quite a lot who have had mets a long time. My initial diagnosis was in 2001( having been missed the year before) i was diagnosed with mets in around 2013' but think it was likely there beforehand. You will hear from ladies who have had mets for a very long time.
It is frightening....but what you have to do is to tread water for a while and then as you get over the shock you will be able to get some of that confidence back.
there are lots of new drugs now and lots of trials, sotry not to let the fear take hold.
do keep posting and let us know how things go...we are all here for you,
No, I hadn't seen the Independent but thanks for mentioning it. As for me I am now having an MRI scan and have been offered both RFA or resection. Decisions decsions. The MRI may show which is the best treatment option otherwise it might be up to me - never a good decision to have to make your own treatment choices! I have seen the recent/bumped up thread about resection vs ablation but both seem to have pluses and minuses. I would need to ask lots of questions before deciding and even then need to confirm that the CDF will continue to fund H and P. I managed to receive it last time even though the CDF had agreed to funding for Kadcyla, maybe it will catch up with me even though I have never had the drug itself.